What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 9, 3:27 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 9, 3:27 PM EST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
427 PM EDT Tue Aug 9 2022
.SYNOPSIS...
A cold front brings the risk for isolated strong to severe
storms this evening across Rhode Island and southeast
Massachusetts. The main threats are damaging winds and locally
heavy downpours. A backdoor cold front brings stratus and fog
along tonight along with much cooler temperatures Wednesday but
humidity remains elevated. A wave of low pressure may bring
some showers to mainly Rhode Island and southeast Massachusetts
Wednesday night into Thursday if it tracks close enough to the
coast. Mainly dry weather Friday through Monday with seasonable
temperatures and very comfortable humidity. So quite the change
from the heat and humidity of the last several weeks!
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Highlights
* Any lingering showers/storms tapering off as the cold front pushes
offshore. Think risk will be highest along and south of the south
coast this evening and overnight.
* Abrupt wind shift with stratus/fog pushing in as winds turn
N/NE.
Shortwave trough lifting into Nova Scotia tonight and a jet
streak sliding out as well. Cold front will still be sliding
through the region, but moves offshore late tonight.
Main concern during this evening is the lingering
showers/storms. Could still have a few strong/severe storms for
the eastern CT-RI-SE MA area, but will be a downward trend given
the frontal passage and loss of daytime heating/waning
instability. Need to monitor this area due to the convergence
with the frontal boundary and sea breezes along with outflow
boundaries. Have MLCAPEs between 1000-1500 J/kg in this area
with low level lapse rates of 6-8 degrees Celsius. The limiting
factor continues to be the poor mid level lapse rates and
perhaps not enough overlap with the higher effective shear per
SPC mesoanalysis. Think that the boundary collisions could
provide the extra lift necessary for a few stronger storms into
the evening.
Thinking most of this activity will diminish as it pushes into
the south coast, but still have the shower/storm mention given
the frontal boundary moving through. Will see winds abruptly
shift to the N/NE due to frontal passage and will see a surge of
cool marine air from the Gulf of Maine bringing in stratus and
fog. Do have some uncertainty with how far inland this spreads,
but leaned toward the latest HREF. Expecting 925 hPa temps
lowering to 14-19 degrees Celsius. Low temps for much of the
interior will fall into the 60s, while readings along the
immediate south coast are in the upper 60s to low 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Highlights
* Much cooler in wake of the cold front, but will have to deal
with more clouds than sunshine at least for the first half of
the day.
* Could potentially see some showers spreading in late on
Wednesday and Wednesday night as a low rides along the front
to our south, but confidence is quite low at this point.
Still under cyclonic flow across the Great Lakes and New England
Wednesday into Wednesday night, but will have a deeper trough
digging into the Great Lakes late on Wednesday. A weak high
builds into the region on Wednesday, but will have a frontal
boundary around/south of the region. A low may ride along this
front and push toward us bringing rain chances late on Wednesday
and Wednesday night.
Main change in the latest update was to dial back precipitation
chances on Wednesday and Wednesday night. Have some concerns
that the low develops along the front, but remains too far
offshore to bring us precip. A very big change amongst guidance
from yesterday with most models shutting us up precip wise until
perhaps Thursday. Given the big shift have just dialed back
things a bit at this point especially given the ARW/FV3
guidance. Risk is going to be the highest across the south
coast, where could have PWATS approaching 2 inches. Will need to
see how things evolve with future model runs.
Will have onshore flow for much of Wednesday, which will keep
high temps in the mid 70s to the mid 80s. May take a bit for the
low clouds/stratus to lift. At the moment have it lifting during
the afternoon, but could be tough given the persistent onshore
flow. Low temperatures will be in the 60s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...
* Some showers may impact mainly RI/SE MA into Thursday "If" a wave
of low pressure tracks close enough to the south coast
* Generally dry weather Fri through Mon with a pattern change to
seasonable temperatures and comfortable humidity
Details...
Thursday...
We will need to keep an eye on a wave of low pressure lifting
northeast from the mid-Atlantic states along with a cold front from
the west. Somewhat uncertain as to the northward extent of the
shower shield associated with the wave of low pressure to our south.
Greatest risk for a period of showers will be across RI/SE
especially Thu morning, but this could also remain offshore. It is
really difficult to forecast the northwest extent of a synoptic QPF
field given limited baroclinicity this time of year coupled with any
convective processes. Otherwise, the only thing will have to watch
is for perhaps some scattered showers and isolated t-storms trying
to enter western MA during the evening with the cold front
approaching. Dynamics weaken as this moves east so may fall part as
it tries to enter southern New England. Highs on Thu will mainly be
in the 80s, but perhaps places on the immediate coast may not reach
80.
Friday through Monday...
The EPS/GEFS are in excellent agreement in an overall pattern change
compared to what we have experienced over the last several weeks.
Upper level trough sets up over the mid-Atlantic and Northeast
States over this time period. This will result in very pleasant
weather and comfortable humidity! Mainly dry weather will prevail
outside a few spot showers possible with a couple of moisture
starved northern stream shortwaves. High temps will mainly be in the
lower to middle 80s with perhaps 75 to 80 at times along portions of
the immediate coast. Overnight low temps will mainly be in the 50s
to the lower 60s. Again though the main story will be the change to
cooler/seasonable temps and pleasant humidity.
Tuesday...
Approaching/digging shortwave may increase the chance for some
showers by Tuesday. Still quite the ways in the future, but
something to watch in the coming days. Humidity may increase a bit
too, but nothing like what we have been experiencing.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...Moderate confidence.
Generally VFR conditions expected, but could have brief MVFR/IFR
conditions if a storm moves over a terminal. It would also bring
the risk of locally heavy downpours and gusty winds. Leaned
toward the latest NSSL WRF, but may be a tad bit overdone
coverage wise. Was confident enough in the latest update to add
a -TSRA many locations, minus the Cape/Islands. Not certain if
the activity will hold together as it goes into the south coast.
SW to W winds, but will abruptly shift to the N/NE toward
22-00Z. Will have speeds of 10-15 kts with gusts of 20-25 kts at
times, perhaps higher in some of the stronger storms.
Tonight...High confidence in trends, moderate in exact timing.
Will have any lingering showers/storms taper off as they move
offshore. Winds shifting to the N/NE in wake of the cold front.
Will see stratus and perhaps some fog spreading in with ceilings
lowering to MVFR to LIFR conditions. Think the Cape/Islands have
the best shot for IFR visibilities, but could see some MVFR
at KBOS. Winds 5-10 kts with perhaps some gusts up to 15-20 kts
during the evening.
Wednesday...Moderate confidence.
MVFR/IFR ceilings slowly improving to VFR. E/NE winds turning
to the SE at 5-10 kts.
Wednesday night...Low confidence.
MVFR to IFR conditions with perhaps some rain showers spreading
in toward the south coast. Lots of uncertainty with this
activity as a low develops along the frontal boundary nearby.
Light SE/S winds perhaps shifting to the SW toward daybreak.
KBOS...High confidence in trends moderate in timing of the
stratus/fog spreading in for the evening push.
KBDL...Moderate confidence in thunderstorm coverage and timing.
Could see MVFR stratus spreading in tonight, but lower
confidence here.
Outlook /Thursday through Sunday/...
Thursday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
Thursday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Friday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
Friday Night through Saturday: VFR. Breezy.
Saturday Night through Sunday: VFR.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...High confidence in trends, moderate in timing.
Showers and thunderstorms taper off across the eastern waters
this evening, but may linger until late tonight as the front
slides through. Still could have strong to damaging wind gusts
with some of these storms, but should see the severity lower as
the night progresses. Will have an abrupt wind shift in wake of
the front with winds shifting to the N/NE in wake of the front,
but out of the SW/W ahead of it this evening. Should see speeds
of 10-15 kts with perhaps some 20 kt gusts during the evening.
Will see a surge of low clouds and fog especially across the
eastern waters.
Should see Small Craft Advisories come down this evening with
winds and waves falling below SCA limits.
Wednesday...High confidence.
Winds out of the NE to E at 5-10 kts with seas of 2-4 ft.
Wednesday night...Low confidence.
Winds out of the E/SE around 5 kts. Should have seas of 2-4 ft,
but uncertain on weather. A low will lift along a frontal
boundary to the south of the region. This could bring some rain
along with embedded thunder late, but also could be a shutout
especially for the eastern waters.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: Winds less than 25 kt. Chance
of rain showers.
Friday through Friday Night: Winds less than 25 kt.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Saturday Night through Sunday: Winds less than 25 kt.
&&
.CLIMATE...
Record Maximum Temperatures
August 9th:
BOS 99F [1949]
ORH 95F [1949]
PVD 100F [2001]
BDL 102F [2001]
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
MA...Heat Advisory until 8 PM EDT this evening for MAZ002>023-026.
High Rip Current Risk until 8 PM EDT this evening for MAZ020-
023-024.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001>007.
High Rip Current Risk until 8 PM EDT this evening for
RIZ006>008.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ235-
237-254>256.
&&
SYNOPSIS...Frank/BL
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...Frank
AVIATION...Frank/BL
MARINE...Frank/BL
CLIMATE...Hazardous weather outlook, Aug 9, 3:08 PM EST, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
408 PM EDT Tue Aug 9 2022
CTZ002>004-MAZ002>019-021-022-026-RIZ001>005-102015-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA-
Barnstable MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
408 PM EDT Tue Aug 9 2022
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ020-023-RIZ006-007-102015-
Southern Bristol MA-Dukes MA-Washington RI-Newport RI-
408 PM EDT Tue Aug 9 2022
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
High Rip Current Risk.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ024-RIZ008-102015-
Nantucket MA-Block Island RI-
408 PM EDT Tue Aug 9 2022
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-102015-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
408 PM EDT Tue Aug 9 2022
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Local storm report, Aug 9, 3:02 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
402 PM EDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 1 NNE SCITUATE 42.20N 70.73W
08/09/2022 PLYMOUTH MA AMATEUR RADIO
IN SCITUATE, A TREE AND WIRES WERE DOWN ON
BEAVER DAM ROAD.
&&
KPSpecial weather statement, Aug 9, 3:18 PM EST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
418 PM EDT Tue Aug 9 2022
MAZ022-092115-
Barnstable MA-
418 PM EDT Tue Aug 9 2022
...Strong thunderstorms will impact portions of northeastern
Barnstable County through 515 PM EDT...
At 417 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles north of Truro to near Provincetown.
Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and tropical
downpours.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Provincetown, Wellfleet and Truro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4194 7008 4201 7008 4206 7012 4206 7017
4204 7019 4202 7019 4203 7020 4207 7025
4208 7022 4208 7017 4206 7008 4202 7003
4194 6998
TIME...MOT...LOC 2017Z 258DEG 43KT 4227 6997 4202 7022
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NoceraSpecial weather statement, Aug 9, 3:27 PM EST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
427 PM EDT Tue Aug 9 2022
MAZ017>022-092130-
Eastern Plymouth MA-Southern Bristol MA-Northern Bristol MA-
Southern Plymouth MA-Western Plymouth MA-Barnstable MA-
427 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of west central
Barnstable, Plymouth and east central Bristol Counties through 530 PM
EDT...
At 427 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plympton, or near Bridgewater, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches.
Locations impacted include...
Brockton, Plymouth, Taunton, Bridgewater, Marshfield, Middleborough,
Wareham, Sandwich, Bourne, Pembroke, Rockland, Abington, Duxbury,
Whitman, Hanover, East Bridgewater, Raynham, Kingston, Carver and
Lakeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4177 7049 4179 7104 4209 7102 4212 7067
4209 7064 4202 7068 4201 7060 4199 7063
4201 7067 4201 7071 4200 7071 4197 7067
4197 7065 4195 7065 4195 7058 4192 7054
4182 7054
TIME...MOT...LOC 2027Z 273DEG 27KT 4194 7086
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SmithSpecial weather statement, Aug 9, 3:59 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
459 PM EDT Tue Aug 9 2022
MAZ017>021-RIZ001>005-007-092200-
Eastern Plymouth MA-Southern Bristol MA-Northern Bristol MA-
Southern Plymouth MA-Western Plymouth MA-Northwest Providence RI-
Bristol RI-Eastern Kent RI-Western Kent RI-Newport RI-
Southeast Providence RI-
459 PM EDT Tue Aug 9 2022
...Strong thunderstorms will impact portions of southwestern
Plymouth, central Bristol, northern Newport, northeastern Kent,
southeastern Providence and Bristol Counties through 600 PM EDT...
At 458 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near East Providence to near Scituate. Movement
was east at 35 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and tropical
downpours.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Providence, New Bedford, Fall River, Warwick, Cranston, Pawtucket,
Plymouth, Taunton, East Providence, Coventry, Dartmouth, West
Warwick, Johnston, Bristol, Middleborough, Wareham, Somerset,
Barrington, Swansea and Tiverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4169 7143 4169 7145 4168 7144 4166 7141
4166 7154 4175 7169 4187 7139 4196 7068
4173 7081 4166 7117 4166 7120 4172 7116
4172 7122 4173 7122 4170 7124 4172 7126
4167 7124 4166 7130 4179 7137 4166 7135
TIME...MOT...LOC 2058Z 257DEG 31KT 4184 7137 4175 7160
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NoceraSpecial weather statement, Aug 9, 4:12 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
512 PM EDT Tue Aug 9 2022
CTZ004-MAZ020-RIZ003>007-092215-
Windham CT-Southern Bristol MA-Bristol RI-Washington RI-
Eastern Kent RI-Western Kent RI-Newport RI-
512 PM EDT Tue Aug 9 2022
...Strong thunderstorms will impact portions of southeastern Windham,
central Bristol, northeastern Washington, northern Newport, Kent and
southeastern Bristol Counties through 615 PM EDT...
At 511 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sterling to near Norwich. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and tropical
downpours.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Fall River, Warwick, Coventry, South Kingstown, West Warwick, North
Kingstown, Bristol, Plainfield, Somerset, Portsmouth, Barrington,
Swansea, Tiverton, East Greenwich, Warren, Hopkinton, Richmond,
Exeter, West Greenwich and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4151 7179 4164 7179 4164 7200 4174 7110
4158 7121 4159 7121 4164 7123 4152 7125
4160 7130 4158 7133 4163 7135 4158 7145
4154 7135 4153 7134 4152 7137
TIME...MOT...LOC 2111Z 266DEG 39KT 4167 7186 4159 7211
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NoceraSpecial weather statement, Aug 9, 5:07 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
607 PM EDT Tue Aug 9 2022
MAZ018>022-092300-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-Barnstable MA-
607 PM EDT Tue Aug 9 2022
...A strong thunderstorm will impact portions of southwestern
Barnstable, southern Plymouth and southeastern Bristol Counties
through 700 PM EDT...
At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
Acushnet, or near New Bedford, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph, pea size hail, torrential
downpours and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
New Bedford, Plymouth, Barnstable, Dartmouth, Falmouth, Marion,
Middleborough, Wareham, Sandwich, Bourne, Fairhaven, Westport,
Mashpee, Carver, Lakeville, Acushnet, Freetown, Mattapoisett and
Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4155 7049 4154 7067 4175 7063 4170 7067
4174 7072 4168 7072 4172 7076 4164 7077
4165 7077 4163 7087 4160 7085 4158 7082
4159 7086 4161 7105 4182 7096 4181 7053
4174 7036 4163 7035
TIME...MOT...LOC 2206Z 283DEG 26KT 4171 7089
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Nocera